Difference between revisions of "MlSauTz2002"

From DispersiveWiki
Jump to navigationJump to search
 
(I have rewritten the titles of the two papers separetely, and let these to be accessed to MathSciNet.)
Line 1: Line 1:
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Global well-posedness for the Kadomtsev-Petviashvili-I equation'', Math Annalen 324 (2002), 255-275.Errata, to appear, Math. Annalen.
+
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Global well-posedness for the KP-I equation'', Math Annalen '''324''' (2002), 255-275.
  
[http://www.ams.org/mathscinet-getitem?mr=id MathSciNet] [[Category:Bibliography]]
+
[http://www.ams.org/mathscinet-getitem?mr=1933858 MathSciNet]
 +
 
 +
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Correction : Global well-posedness for the KP-I equation, [Math Annalen, 324 (2002), no.2, 255-275]'',  Math. Annalen. '''328''' (2004), no. 4, 707--710.
 +
 
 +
[http://www.ams.org/mathscinet-getitem?mr=2047648 MathSciNet]
 +
[[Category:Bibliography]]

Revision as of 04:41, 1 February 2007

L. Molinet, J.-C. Saut, N. Tzvetkov, Global well-posedness for the KP-I equation, Math Annalen 324 (2002), 255-275.

MathSciNet

L. Molinet, J.-C. Saut, N. Tzvetkov, Correction : Global well-posedness for the KP-I equation, [Math Annalen, 324 (2002), no.2, 255-275], Math. Annalen. 328 (2004), no. 4, 707--710.

MathSciNet